Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 10 May 2013

ON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTION

Mohamed Maswadah1

Journal of Mathematics and Statistics, Volume 9, Issue 2, pp. 129–136 · doi.org/10.3844/jmssp.2013.129.136

6,889 accesses5,274 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this study, the probability density functions of the product and quotient of two generalized order statistics from the generalized Burr Type-XII distribution have been derived, using the Mellin transform and its inverse. Several interesting special cases have also been obtained such as the product and quotient of extreme generalized order statistics and the product and quotient of consecutive generalized order statistics.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2013 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Maswadah, M. (2013). ON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTION. Journal of Mathematics and Statistics, 9(2), 129–136. https://doi.org/10.3844/jmssp.2013.129.136

Licence
© Science Publications
Issue
Volume 9, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
ON THE PRODUCT AND RATIO OF TWO GENERALIZED ORDER STATISTICS FROM THE GENERALIZED BURR TYPE-II DISTRIBUTIONJournal of Mathematics and Statistics · Volume 9, Issue 2 · pp. 129–136 · © Science PublicationsDownload